# SDR SIMA201022101

- Difficulty date: August 6, 2010
- Submitted: August 9, 2010
- Operation: Air carrier
- Aircraft: N807AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145506
- Aircraft time: 22,432 hours, 20,755 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT FOUND THE FLOOR EMERGENCY LIGHT PROXIMITY STRIP TO BE INOPERABLE AT 16A.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  COMPLIED WITH ADJUSTMENT TEST OF EMERGENCY LIGHTING SYSTEM IAW AMM 33-50-00.  ALL EMERGENCY LIGHTS OPERATIONAL.  THE OPERATIONAL TEST WAS GOOD AT THIS TIME.  THE AIRCRAFT WAS RETURNED TO SERVICE.
